# SDR ASOA05226

- Difficulty date: March 11, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4602 - DURING CRUISE FROM BTR-ATL, AT APPROXIMATELY 27,000 FEET, THE CREW RECEIVED A RIGHT REV ICON CAUTION MESSAGE FOLLOWED BY A REV UNLOCKED MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT DIVERTED TO MGM AND LANDED SAFELY.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF BOTH THRUST REVERSERS AND ALSO PERFORMED A VISUAL INSPECTION OF THE RIGHT ENGINE THRUST REVERSER AND HARDWARE.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
